Advertisement

Algebra universalis

, Volume 60, Issue 2, pp 145–162 | Cite as

Some ring-theoretic properties of almost P-frames

  • Themba Dube
Article

Abstract.

Almost P-frames generalize almost P-spaces, and indeed transcend them. In this article we give several characterizations of these frames, mostly in terms of certain ring-theoretic properties of \({\mathcal{R}}L\), the ring of real-valued functions on L.

2000 Mathematics Subject Classification:

06D22 13A15 54G05 54C40 

Keywords and phrases:

frame frame of reals ring of continuous real functions on a frame almost P-frame ideal z-ideal d-ideal 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2009

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of South AfricaUnisaSouth Africa

Personalised recommendations